# SDR UPS99230732

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEPARATION DETECTED ON BS 950 FITTING BY NDT INSPECTION BETWEEN S 9 & S10 DOWNWARD.  SPLICE ANGLE FOUND CORRODED NEW ANGLE FABRICATED IAW SRM 51-20-1.
